# SDR UALA2011102805855

- Difficulty date: October 27, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 46,423 hours, 18,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R WINDOW COMPLETELY FOGGED UP WITH CONDENSATION IN CRUISE.  REMOVED AND CLEANED WINDOW RE-TORQUED.
